MAUDE Adverse Event Report: HTL-STREFA S.A. DROP SAFE; HYPODERMIC SAFETY NEEDLE 25G X 1"

HTL-STREFA S.A. DROP SAFE; HYPODERMIC SAFETY NEEDLE 25G X 1"
Model Number 25G X 1"
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 05/27/2022
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported that the safety needle provided in an ancillary convenience kit does not close properly or close completely, and is therefore a hazard for the employees.A user recently experienced a needle stick injury in the clinic.Users have indicated that the top click is not holding the needle down, and that it requires 2 clicks to hold the needle down.
 
Additional Manufacturer Narrative
Mckesson medical-surgical, inc.Is the assembler of convenience kits that can contain the safety needle component identified in part d of this report.The item ref#: and lot#: reported and identified have been confirmed as having been used in the assembly of convenience kits supplied by mckesson medical-surgical, inc.We have notified (b)(6) for awareness.

Brand Name
DROP SAFE
Common Device Name
HYPODERMIC SAFETY NEEDLE 25G X 1"
Manufacturer (Section D)
HTL-STREFA S.A.
ul. adamowek 7, 95-035
ozorkow, 95-03 5
PL  95-035
Manufacturer (Section G)
MCKESSON MEDICAL-SURGICAL, INC.
9954 mayland drive
richmond VA 23233
Manufacturer Contact
jo ann silverthorne
9954 mayland drive
richmond, VA 23233
8045532278
MDR Report Key14777914
Report Number3017368639-2022-00025
Device Sequence Number4833021
Product Code FMI
UDI-Device Identifier85907996099319
UDI-Public85907996099319
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/01/2026
Device Model Number25G X 1"
Device Catalogue Number6059
Device Lot NumberSN25250018
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2022
Initial Report FDA Received Date06/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown